MathSciNet Relay Station
MathSciNet bibliographic data
MR2388769 34B18 (34B10 34B16 47N20)
Palamides, Alex P.; Smyrlis, George Positive solutions to a singular third-order three-point boundary value problem with an indefinitely signed Green's function. Nonlinear Anal. 68 (2008), no. 7, 2104–2118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement